On H-infinity control for dead-time systems

Share/Save/Bookmark

Meinsma, Gjerrit and Zwart, Hans (2000) On H-infinity control for dead-time systems. IEEE Transactions on Automatic Control, 45 (2). pp. 272-285. ISSN 0018-9286

open access
[img]
Preview
PDF
388kB
Abstract:A mixed sensitivity H-infinity problem is solved for dead-time systems. It is shown that for a given bound on the H-infinity-norm causal stabilizing controllers exist that achieve this bound if and only if a related finite-dimensional Riccati equation has a solution with a certain nonsingularity property. In the case of zero time delay, the Riccati equation is a standard Riccati equation and the nonsingularity condition is that the solution be nonnegative definite. For nonzero time delay, the nonsingularity condition is more involved but still allows us to obtain controllers. All suboptimal controllers are parameterized, and the central controller is shown to be a feedback interconnection of a finite-dimensional system and a finite memory system, both of which can be implemented. Some H-infinity problems are rewritten as pure rational H-infinity problems using a Smith predictor parameterization of the controller
Item Type:Article
Copyright:©2000 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29891
Official URL:http://dx.doi.org/10.1109/9.839949
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140525